# SDR USAA2009122193397

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 573 hours, 209 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0297
- Condition: Low Pressure
- Location: R1 Door
- Part time: 573 hours, 209 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1498 - LAX - CLT - EMERGENCY EGRESS SYSTEM - CHECK DOOR PRESSURE MESSAGE IS ANNUNCIATED FOR DOOR R1 ON FLIGHT ATTENDANT PANEL.  SERVICED R1 DOOR ASSIST BOTTLE TO CORRECT PRESSURE PER AMM 52-22-00-03-614-002.
